# SDR SIMA200233822

- Difficulty date: November 10, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL 2 FINDING WAS FOUND DURING AN IMBV INSPECTION REFERENCE CRIC NR 29981.  CARGO ENTRANCE LEFT BEAM GUSSET CORRODED. REMOVED AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-20-01, 51-20-03, 51-40-02, 51-40-02, 51-40-04, 51-40-06.  (M)
